# SDR CALA2018062211496

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 96,365 hours, 20,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N2762117
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR GIRT BAR FAILED AN ENGAGEMENT DIMENSION CHECK.   REMOVED AND REPLACED THE L1 DOOR GIRT BAR IAW AMM 25-66-10-002001, AND AMM 25-66-10-402-022, ADJUSTMENT CHECKED GOOD IAW AMM 52-11-25-825-001.
